A generalization of the Gumbel distribution

Shola Adeyemi; Mathew Oladejo Ojo

Kragujevac Journal of Mathematics (2003)

  • Volume: 25, Issue: 25, page 19-29
  • ISSN: 1450-9628

How to cite


Shola Adeyemi, and Mathew Oladejo Ojo. "A generalization of the Gumbel distribution." Kragujevac Journal of Mathematics 25.25 (2003): 19-29. <http://eudml.org/doc/252833>.

author = {Shola Adeyemi, Mathew Oladejo Ojo},
journal = {Kragujevac Journal of Mathematics},
language = {eng},
number = {25},
pages = {19-29},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {A generalization of the Gumbel distribution},
url = {http://eudml.org/doc/252833},
volume = {25},
year = {2003},

AU - Shola Adeyemi
AU - Mathew Oladejo Ojo
TI - A generalization of the Gumbel distribution
JO - Kragujevac Journal of Mathematics
PY - 2003
PB - Prirodno-matematički fakultet Kragujevac
VL - 25
IS - 25
SP - 19
EP - 29
LA - eng
UR - http://eudml.org/doc/252833
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.